Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Breakdown of smooth solutions in one-dimensional magnetostriction


Author: Harumi Hattori
Journal: Quart. Appl. Math. 58 (2000), 1-16
MSC: Primary 35Q72; Secondary 35B65, 74F15, 74H99, 78A55
DOI: https://doi.org/10.1090/qam/1738555
MathSciNet review: MR1738555
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss a hyperbolic aspect of magnetostriction. The equations governing the longitudinal motion consist of the nonlinear wave equations and the rate equations for the motion of spin for the magnetic moment. We show that the breakdown of smooth solutions will take place in finite time even if the initial data are smooth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q72, 35B65, 74F15, 74H99, 78A55

Retrieve articles in all journals with MSC: 35Q72, 35B65, 74F15, 74H99, 78A55


Additional Information

DOI: https://doi.org/10.1090/qam/1738555
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society